MathSciNet Relay Station
MathSciNet bibliographic data
MR929697 39B70 (39B20 39C05)
Skof, Fulvia On the approximation of locally $\delta$-additive mappings. (Italian) Atti Accad. Sci. Torino Cl. Sci. Fis. Mat. Natur. 117 (1983), no. 4-6, 377–389 (1986).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement